MAUDE Adverse Event Report: SVS LLC PREMIERPRO LANCET; NEEDLE, HYPODERMIC, SINGLE LUMEN

SVS LLC PREMIERPRO LANCET; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 7580
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device, when connected to the tubing correctly, caused the blood to not flow.Therefore, giving the impression that it was not inside the vein.When the device was connected half way to the tubing, then the blood would be able to flow.

Brand Name
PREMIERPRO LANCET
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SVS LLC
14120 ballantyne corporate
pl ste 425
charlotte NC 28277
MDR Report Key22115524
Report Number22115524
Device Sequence Number7175705
Product Code FMI
UDI-Device Identifier00811220033378
UDI-Public(01)00811220033378(11)221015(17)271014(10)CDKL1002
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7580
Device Catalogue Number7580
Device Lot NumberCDKL1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/19/2025